I have a friend who has cancer and is dying mixed Xanax Tramadol and Gabapentin together and he's hallucinating hearing things and seeing things that's not there do I do
Oh yes indeed!! He would probably have no clue what he was doing or saying.
Suprised he did not end up in ER? That kind of mix would knock a less drug tolerant person in a 2-3 day coma but I am assuming he has been taking medication for awhile for his illness.
Yes friend bad bad mix. If you have his dosages I would look at them , if he is truly desperate it may be possible to split them up throughout the day and night.
But I would call your pharmacist and check but I would leave out the overdosing and hearing things.
Best of y
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Feb 2011 • 2 answers
Updated 15 Nov 2018 • 4 answers
Updated 25 Dec 2018 • 13 answers
Updated 17 Dec 2018 • 3 answers
Updated 17 Nov 2018 • 2 answers